# SDR SWAA097508

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 17,325 hours, 10,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: D717020001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP BETWEEN ROW 11 TO ROW 19.  REMOVED AND REPLACED BATTERY HOUSING PER MM.
